# SDR R61A2023010290791

- Difficulty date: December 6, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 17014431001
- Condition: Corroded
- Location: Frm 17 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD CARGO BAY, SHEAR CLIP FOUND CORRODED ON FR 17 BETWEEN STR 28-27R. REPLACED SHEAR CLIP IN FWD CARGO BAY ON FR 17 BETWEEN STR 28-27R IAW SRM 51-41-01. PN 170-03335-001  AC REMAINS IN YQG FOR COMPLETION.
